Volume 5, Issue 15 (1997)                   J Tax Res 1997, 5(15): 0-0 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

MALIYAT IRANIAN TAX REVIEW VOL.5, NO.15, Spring 1997. J Tax Res. 1997; 5 (15)
URL: http://taxjournal.ir/article-1-279-en.html
Abstract:   (3964 Views)
N.a
Keywords: N.a
Full-Text [PDF 6140 kb]   (1746 Downloads)    
Type of Study: Research |
Received: 2014/07/22 | Accepted: 2014/07/22 | Published: 2014/07/22

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Journal of Tax Research

Designed & Developed by : Yektaweb